How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Board Certified Physician
Category: Medical
Satisfied Customers: 32184
Experience:  20 yrs. in practice, includinge surgery, general medicine, addiction medicine and pain.
18722459
Type Your Medical Question Here...
Dr. Chip is online now

I have been having trouble with my right arm while. Causing

Customer Question

I have been having trouble with my right arm for a while. Causing pain when moving it or even picking light objects up, the doctor gave me a steroid injection in my shoulder but now it is aching across my shoulder and feels like the side of my neck is swollen, but it isn't.
If I move my arm in a certain way I am taking a really bad shooting pain going up the back of my arm and down my side. My arm also feels very heavy.
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. Chip replied 2 years ago.

Hi. How long has this been going on and was any trauma involved?

Have you had any x-rays or MRI's pertaining to this?

Customer: replied 2 years ago.

The shooting pain has only been for 2 days. I did have a fall about 8 weeks ago where I put my hand down to stop myself I think. The other feeling have been there for quite a while. No I have had no x-rays or MRI scans

Expert:  Dr. Chip replied 2 years ago.

OK Yvonne. You need the MRI of the shoulder.

There are a few possibilities here--

Bursitis

Impingement syndrome--a kind of tendonitis of the rotator cuff

A possible labral tear--a tear in the cartilage that makes up part of the socket part of the ball-and-socket shoulder joint.

The MRI would determine which of these is the problem

Let me know if you need any more information please